# SDR SWAA2019101537798

- Difficulty date: October 5, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 55,777 hours, 33,050 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Angle
- Part number: 185A11027
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER BALANCE BAY 3, BALANCE PANEL FORWARD HINGE ATTACH ANGLE INBOARD END CRACKED.   REPAIRED ANGLE IAW SRM.
